×

Found 118 Documents (Results 1–100)

100
MathJax

Existence of global smooth solutions to the Cauchy problem of bipolar Navier-Stokes-Maxwell system. (English) Zbl 1335.35187

Ei, Shin-Ichiro (ed.) et al., Nonlinear dynamics in partial differential equations. Proceedings of the 4th MSJ-SI international conference, Kyushu, Japan, September 12–21, 2011. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-022-8/hbk). Advanced Studies in Pure Mathematics 64, 347-355 (2015).
PDF BibTeX XML Cite

First-order differential-operator equation with variable domains of piecewise smooth operators. (English. Russian original) Zbl 1227.47049

Differ. Equ. 47, No. 2, 244-253 (2011); translation from Differ. Uravn. 47, No. 2, 244-253 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Existence of global smooth solutions to Euler equations for an isentropic perfect gas. (English) Zbl 0928.35132

Fey, Michael (ed.) et al., Hyperbolic problems: Theory, numerics, applications. Proceedings of the 7th international conference, Zürich, Switzerland, February 1998. Vol. I. Basel: Birkhäuser. ISNM, Int. Ser. Numer. Math. 129, 395-400 (1999).
MSC:  35Q35 35A05 35A07
PDF BibTeX XML Cite

Hyperbolic Stefan problem in a curvilinear sector. (English. Ukrainian original) Zbl 0936.35199

Ukr. Math. J. 49, No. 12, 1899-1906 (1997); translation from Ukr. Mat. Zh. 49, No. 12, 1684-1689 (1997).
MSC:  35R35 35L50 35A07 35F30 80A22
PDF BibTeX XML Cite
Full Text: DOI

Classical solutions for the quasi-stationary Stefan problem with surface tension. (English) Zbl 0880.35140

Demuth, Michael (ed.) et al., Differential equations, asymptotic analysis, and mathematical physics. Papers associated with the international conference on partial differential equations, Potsdam, Germany, June 29–July 2, 1996. Akademie Verlag: Akademie Verlag. Math. Res. 100, 98-104 (1997).
MSC:  35R35 35K55 80A22
PDF BibTeX XML Cite

On the average case complexity of solving Poisson equations. (English) Zbl 0856.65120

Renegar, James (ed.) et al., The mathematics of numerical analysis. 1995 AMS-SIAM summer seminar in applied mathematics, July 17–August 11, 1995, Park City, UT, USA. Providence, RI: American Mathematical Society. Lect. Appl. Math. 32, 677-687 (1996).
PDF BibTeX XML Cite

The mechanism of the hard appearance of a two-frequency oscillation mode in the case of Andronov-Hopf reverse bifurcation. (English. Russian original) Zbl 0731.58050

J. Appl. Math. Mech. 53, No. 1, 24-28 (1989); translation from Prikl. Mat. Mekh. 53, No. 1, 32-37 (1989).
Reviewer: C.Mira (Toulouse)
PDF BibTeX XML Cite
Full Text: DOI

Mathematical problems in viscoelasticity. (English) Zbl 0719.73013

Pitman Monographs and Surveys in Pure and Applied Mathematics, 35. Harlow: Longman Scientific & Technical; New York: John Wiley & Sons, Inc. 273 p. £35.00 (1987).
PDF BibTeX XML Cite

Determination of an unknown curve of discontinuity of the solution of a mixed problem for a quasilinear hyperbolic system. (English. Russian original) Zbl 0593.35061

Ukr. Math. J. 37, 352-357 (1985); translation from Ukr. Mat. Zh. 37, No. 4, 443-450 (1985).
Reviewer: A.Doktor
MSC:  35L60 35L67
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software